dr marten boots sale Does Biaxin Make You Tired
I am taking 500 mg of clarithromycin twice a day and pantoprazole 1000mg twice a day for 14 days with panitoprazole for a bacteria infection in my stomach. I was ok til day 5 except a metalic taste in my mouth. From that day on unbelievable drowzy. Good thing I am retired never would be able to work. tonight. It is about doing me in. I have 4 dozes left can’t wait to be finished so I can lead a normal life and sure hope it fixes my stomach ache. I was diagnosed with H. Pylori. Glad I found this website to know my sleeping was normal. Hope my info helps someone else.
I’m taking the generic of it (clarithromycin) and my doctor had to switch me from a dose morning/evening to two at night. It made me so sleepy I was afraid I’d fall asleep driving to work. My doctor said she’d never found anyone else have that reaction. It was awful and I couldn’t take my sinus meds with it because they had a very mild drowsy effect but I couldn’t imagine combining it with a medicine with an extreme drowsy effect. But now taking two doses at night, I don’t know if it’s when it wears off or what, but I’m wide awake at 252, 352, or 452 (252 this time) am and no possible way I’ll get back to sleep and I have to work today. It also gives me bizarre dreams to nightmares.
I have been on this for a week. Sleepy, tired, voice very weak, no energy, and just want to close my eyes. Stayed in bed. I could never understand why I wasn’t feeling better. I kept looking up side effects on Biaxin and they never gave these symptoms. Today, I just googled does Biaxin make you sleepy and got this sight. Everyone is experiencing the. Way I feel! I felt like a drunken fool that couldn’t respond except like a drunken bedridden person! I’m going off and will have them to NEVer give to me again. More sick with them than without. Contact your Dr. And get on other medication, that’s my opinion.
I had the regular dose of clarithromycin, and I have to tell that never any medication has given me more side effects than this one, it better had work though, I stuck to the last dose, it was a looong 10 days,
I had the terrible nightmares, poor sleep,stomach upset, metallic taste and stomach upset, etc etc etc . I took the two pills together and in the morning, it has a long wearing off effect and apparently people may experience the side effects until several weeks after, I will question my Nose Ear and throat specialist next time I see him,there must be a reason this is widely prescribed, my GP said that medication before always tasted terrible and was effective, in any event it is over today, I will see how many days it takes for the effects to wear off
i have been trying this med. for three days , i have been felling very tried and dozzy ,
. the triedness comes on approx one hour after taking the meds ,. but after having a nap i seem to feel refreshed ,. after three days the pain in my neck has almost completely gone and my ear is returning to normal,. take 1000 mg at one time as perscribed by the doctor ,. as for the tiredneed i am wondering if it is caused from taking 1000mg at one time?
Yes, I’m taking Biaxin (Clarithromycin)500 mg for 10 days for sinusitis/otitis externa. I went to the ER to ask if this was expected. Ok, so glad I found this site. Going back to sleep now. It’s the best rest I’ve gotten in a while. Thx for sharing you guys!
I srarted taking generic Biaxin for a sinus infection after I had run out of my Tenex(Guanfacine) due to an Rx mixup.
The clar gave me nausea and metallic taste, but no drowsiness. After 5 days I go tmy Tenex refill and started taking it again.
After only 1 day of this I was so drowsey I had trouble staying awake in the evening and trouble keeping my eyes focused sometimes. My wide got worried and asked if I’d bumped my head because I was acting like I had a concussion!
Three days to go on the clar, so I think I’ll stop the Tenex again temporarily and see if that helps.
I started taking clarithromycin yesterday for an upper respiratory infection 1000 mg (2 pills) once a day for 10 days. About half and hour after I took my first dose, I fell asleep and woke up 4 hours later. I thought that was just because I had been sick for so long that my body was just exhausted. Today, I took my second dose and started feeling dizzy; however, I didn’t feel the uncontrollable tiredness that I felt yesterday. On the other hand, other than the slight dizziness, I feel so much better than I have since Feb began. For me, I’m glad to know the tiredness and dizziness are not in my mind and that others have felt the same way as well. I’m willing to put up with the side effects since I am feeling better and finally feel that I am getting my energy back.
I am taking the Biaxin XL and was told I can take them both at the same time instead of twice daily. the first night and I did’t get the metal taste like I was told I might, to me it tastes more like stomach acid. Like I have been vomiting all day and their is nothing left in my stomach. It was about 2 hours later, so about 8:30pm and I was exhauseted. and yet this is not suppose to make you tired. I am not taking any other medications.
I googled this because I am on my 5th day of clarithromycin (i have 5 more) and I will randomly take 3 hr naps throughout the day. I am taking it for bronchitis. I never do well with antibiotics but this has been a struggle. The only thing that keeps me surviving is eating it will a large meal when I take it at 9 and 6, taking a probiotic (acidiphilus) two hours before or after (depending how my stomach feels) and drinking lots of water for the metallic taste. I also have vivid terrible nightmares every time I sleep or nap. If my bronchitis isnt gone after all this pain, I will be VERY upset.
I’m currently on a dosage of two pills twice a day and it’s day 5, but I am STOPPING!!! I feel dizzy, like I am drunk, and so tired. I can not remember many conversations I have had and feel completely out of it. My dreams have been neat and very vivid, usually always relating to the same thing night after night. The metallic taste in my mouth 24/7 makes my stomach upset and this morning I called in sick to work (I think the medication is now making me more sick than the virus I had!
) because I had the WORST migraine and felt so, so sick to my stomach. I have taken this medication one time before and I had none of these side effects. It is great when it works, but it is not working well with me this time.